# SDR ASAA2019102331103

- Difficulty date: October 23, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 47,328 hours, 14,173 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: O-Ring
- Part number: J221P156
- Condition: Worn
- Location: Eec
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAK FOUND AT EEC ALTERNATOR TO AGB PAD ON #2 ENGINE. GROUNDED - YES. REMOVED & REPLACED #2 ENGINE EEC ALTERNATOR O-RING, REF B737-800 AMM 73-21-08. LEAK CHECK/OPS CHECK GOOD.
